Gaussian approximation to a bivariate quadratic form distribution (Corr: V11 p76)

Chaubey, Yogendra P. . Journal of Statistical Computation and Simulation 1979. 9 :253-260

Locate this article in:

Bibtex

@article{CIS-33637,
  Author = {Chaubey, Yogendra P.},
  Title = {Gaussian approximation to a bivariate quadratic form distribution (Corr: V11 p76)},
  Journal = {Journal of Statistical Computation and Simulation},
  Volume = {9},
  Year = {1979},
  Pages = {253--260},
  Keywords = {Raleigh distribution, Chi-square}
}

Similar articles